# SDR MEJA9506001

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162MA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC234E
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube Assy
- Part number: 2781006015
- Condition: Cracked
- Location: Fuselage
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON BASE TO FINAL AT ABR, BOTH HYDRAULIC PRESSURE LIGHTS ILLUMINATED AND PRESSURE GAUGE WENT TO ZERO.  LANDED AT ABR WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND TUBE ASSEMBLY CRACKED IN LOWER FUSELAGE NEAR WING ROOT EXIT.  REMOVED AND REPLACED TUBE ASSEMBLY IN ACCORDANCE WITH FAIRCHILD AIRCRAFT INCORPORATED MAINTENANCE MANUAL.  FUNCTIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
